# SDR REXA2025022500213

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: SH67031362
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS421 HAS CORROSION ON SHEAR TIE ON AFT SIDE OF FRAME AROUND FASTENER.  REPAIRED LOWER FUSELAGE FRAME SECTOR AT F.S.421 BETWEEN STGR 26L AND 26R IAW MHIRJ REO 670-53-21-2527 REV -- DATED 2024-12-28.
